Alert archive / Nevada / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 9, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jun 29, 2011, 7:29 PM PDT for Eureka County, White Pine County, Nevada. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2011, 7:29 PM PDT (02:29 UTC)
- Expired
- Jun 29, 2011, 8:00 PM PDT
- In force
- 31 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
Counties Eureka County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 136 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 2.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2789 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953 WUUS55 KLKN 300229 SVRLKN NVC011-033-300300- /O.NEW.KLKN.SV.W.0009.110630T0229Z-110630T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 729 PM PDT WED JUN 29 2011 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WHITE PINE COUNTY IN EASTERN NEVADA... EXTREME EAST CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA... * UNTIL 800 PM PDT * AT 727 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER EXTREME EAST CENTRAL EUREKA COUNTY...OR 13 MILES EAST OF DIAMOND VALLEY...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN WHITE PINE COUNTY... RURAL EASTERN EUREKA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3966 11582 3977 11601 4004 11579 3986 11546 TIME...MOT...LOC 0230Z 220DEG 20KT 3977 11580 $$ RCM
2 follow-up statements
166 WWUS55 KLKN 300244 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 744 PM PDT WED JUN 29 2011 NVC011-033-300300- /O.CON.KLKN.SV.W.0009.000000T0000Z-110630T0300Z/ WHITE PINE NV-EUREKA NV- 744 PM PDT WED JUN 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM PDT FOR EXTREME EAST CENTRAL EUREKA AND NORTHWESTERN WHITE PINE COUNTIES... AT 740 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHWESTERN WHITE PINE COUNTY...OR 18 MILES EAST OF DIAMOND VALLEY...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTHWESTERN WHITE PINE COUNTY... RURAL EASTERN EUREKA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3971 11580 3981 11597 4004 11579 3986 11546 TIME...MOT...LOC 0244Z 220DEG 20KT 3981 11570 $$ RCM
910 WWUS55 KLKN 300258 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 758 PM PDT WED JUN 29 2011 NVC011-033-300308- /O.EXP.KLKN.SV.W.0009.000000T0000Z-110630T0300Z/ WHITE PINE NV-EUREKA NV- 758 PM PDT WED JUN 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL EUREKA AND NORTHWESTERN WHITE PINE COUNTIES WILL EXPIRE AT 800 PM PDT... THE THUNDERSTORM HAS WEAKENED AND IS NOT LIKELY TO BE PRODUCING SEVERE WEATHER ANY LONGER. && LAT...LON 3971 11580 3981 11597 4004 11579 3986 11546 TIME...MOT...LOC 0258Z 220DEG 20KT 3986 11561 $$ RCM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:40 PM PDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 29, 2:40 PM PDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 240 PM PDT WED JUN 29 2011 .SYNOPSIS...UNSEASONABLY STRONG STORM SYSTEM WILL EXIT NEVADA TONIGHT. GUSTY WINDS AND ANY LINGERING SHOWERS AND THUNDERSTORMS WILL DISSIPATE AFTER MIDNIGHT. EXPECT QUIET WEATHER THURSDAY THROUGH THE HOLIDAY WEEKEND...WITH A GRADUAL WARMING TREND. MONSOONAL MOISTURE IS STILL EXPECTED TO ARRIVE IN THE GREAT BASIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH FRIDAY. STRONG UPPER LOW SLOWLY DRIFTING TO NEAR TONOPAH THIS AFTERNOON. AHEAD OF THIS SYSTEM AND ITS ASSOCIATED COLD FRONT...CONVECTIVE PARAMETERS CONTINUE TO INCREASE THIS AFTERNOON PRIMARILY IN AND NEAR ELKO COUNTY. LATEST SPC MESOANALYIS PLACES STRONG MOISTURE CONVERGENCE FROM NEAR ELKO TO NEAR TONOPAH...WITH CAPES UP TO 1500 J/KG AND LIFTED INDICES DOWN TO -6. SFC-6KM BULK SHEAR IS IMPRESSIVE...NEAR 60 KTS OR GREATER. THESE ARE SOME OF THE MORE IMPRESSIVE CONVECTIVE INGREDIENTS ONE WILL EVER SEE IN NORTHERN NEVADA...AND IT CERTAINLY BEARS SOME WATCHING. PERSISTENT SUPERCELL THAT ORIGINATED IN WESTERN NEVADA THIS MORNING...AND CONTINUES ON INTO IDAHO THIS AFTERNOON...BEARS TESTIMONY THAT CONVECTION THAT CAN BECOME ESTABLISHED ALONG/AHEAD OF THE COLD FRONT WILL FIND A FRIENDLY ENVIRONMENT FOR STRONG/POSSIBLY ROTATING UPDRAFTS. WILL MAINTAIN WIND/HAIL WORDING IN THE GRIDS FOR NE NEVADA THROUGH THIS EVENING. PRIMARY CONCERN...THAT MAY RESULT IN LESS CONVECTIVE COVERAGE THIS EVENING FOR NORTHERN NEVADA TONIGHT...REGARDS SOUTHWARD PLACEMENT OF UPPER LOW AND BEST LIFT/DYNAMICS. ALONG THOSE LINES...INCREASED POPS A BIT THROUGH MIDNIGHT ACROSS CENTRAL NEVADA. HEATING CONTINUES AHEAD OF COLD FRONT WITH NUMEROUS TOWERING CUMULUS...JUST NOW REACHING CONVECTIVE TEMPERATURES SO SHOULD BE ACTIVE AS COLD FRONT PASSES NORTHEAST NEVADA THROUGH THIS EVENING. MARGINALLY SEVERE HAIL/WIND STILL POSSIBLE FROM ANY SUSTAINED SUPERCELLS THROUGH THE EARLY EVENING. IF COVERAGE REMAINS LIMITED...THIS THREAT OF COURSE WOULD BE GREATLY MINIMIZED. REGARDING WIND...WILL MAINTAIN WIND ADVISORIES/HIGH WIND WARNING THROUGH 8 PM. PEAK GUST OBSERVED AT ELY SO FAR HAS BEEN 54 MPH...AND EXPECT THIS VALUE TO ONLY INCREASE WITH TIME THIS AFTERNOON AND EVENING. ALL WINDS EXPECTED TO SLACKEN QUICKLY BEHIND COLD FRONTAL PASSAGE AND AFTER SUNSET. TONIGHT...STORM EXITS OUT OF NEVADA QUICKLY BY SUNRISE THURSDAY. AFTER ONLY TRUDGING ALONG...UPPER LOW WILL WEAKEN TO AN OPEN WAVE AND ACCELERATE QUICKLY EASTWARD...TAKING CLOUDS/CONVECTION WITH IT. MANY LOCALES MOSTLY CLEAR BY MORNING...ALLOWING FOR RADIATIONAL COOLING ALTHOUGH WINDS NOT EXPECTED TO DECOUPLE COMPLETELY. STILL...A COOL MORNING ON TAP THURSDAY WITH LOW TEMPS MAINLY IN THE 40S...EVEN UPPER 30S IN THE LOWER MORE PROTECTED VALLEYS. THURSDAY/FRIDAY...MUCH QUIETER ZONAL FLOW QUICKLY RETURNS TO NEVADA WITH CLEARING SKIES AND A GRADUAL WARMING TREND IN AFTERNOON TEMPERATURES. BT .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. FOUR CORNERS HIGH WILL BE EXPANDING NWD AT THE BEGINNING OF THE PERIOD BRINGING HOT SUMMER WEATHER WITH TEMPS HITTING 100 AT THE WARMEST LOCATIONS SUNDAY AND MONDAY. MODELS SHOW MONSOON MOISTURE CIRCULATING AROUND THE UPPER HIGH WILL BEGIN TO ADVECT INTO EAST CENTRAL NV ON MONDAY THEN INTO ALL OF ERN NV BY TUESDAY FOR ISOLATED TO SCATTERED THUNDERSTORMS. CEC && .AVIATION...AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING ACROSS NV THIS AFTERNOON AND EVENING WILL BRING ISOLATED TO SCATTERED TSTMS TO ERN NV AND STRONG WINDS OVER EAST CENTRAL NV. CEC && .FIRE WEATHER...WILL MAINTAIN RED FLAG WARNINGS FOR ZONES 455 AND 457 UNTIL 8 PM. MOST CRITICAL CONDITIONS THROUGH THIS EVENING WILL BE FOUND IN WHITE PINE COUNTY/ZONE 455. HERE...VERY STRONG S/SW WINDS GUSTING 50-60 MPH WILL COMBINE WITH RH VALUES NEAR 15%. ALTHOUGH RELATIVE HUMIDITY VALUES ARE MARGINAL STRENGTH OF WINDS WILL CREATE ERRACTIC FIRE BEHAVIOR THROUGH SUNSET SHOULD A FIRE START OCCUR. EXPECT WINDS TO SUBSIDE QUICKLY BEHIND COLD FRONTAL PASSAGE AND AFTER SUNSET THIS EVENING. SCATTERED THUNDERSTORMS WILL ACCOMPANY THE PASSING COLD FRONT AND AFFECT ALL ZONES THROUGH MIDNIGHT WITH INCREASED LAL. STORM SYSTEM WILL RAPIDLY EJECT EASTWARD BY LATE TONIGHT WITH WINDS SUBSIDING AND ALL CONVECTION ENDING. MUCH QUIETER WEATHER WITH LIGHT WINDS EXPECTED ACROSS THE FIRE DISTRICT THURSDAY AND FRIDAY. BT && .HYDROLOGY...LAMOILLE CREEK CONTINUES ITS DIURNAL TREND FLUCTUATING AROUND FLOOD STAGE. WITH COOLER TEMPS OVER THE NEXT COUPLE OF DAYS AND DECREASING SNOW PACK IN THE RUBY MTNS LAMOILLE CREEK WILL SLOWLY DECREASE OVER THE NEXT COUPLE OF DAYS. THE HUMBOLDT RIVER AT BATTLE MTN HAS CRESTED AND WILL REMAIN STEADY FOR THE NEXT DAY OR TWO THEN SLOWLY DECREASE. THE HUMBOLDT RIVER AT COMUS WILL CONTINUE TO SLOWLY RISE OVER THE NEXT COUPLE OF DAYS AND PEAK A LITTLE BELOW MODERATE FLOOD STAGE LATE THURSDAY OR EARLY FRIDAY. CEC && .LKN WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR EXTREME EASTERN ELKO COUNTY...NORTHERN NYE COUNTY. HIGH WIND WARNING UNTIL 8 PM PDT THIS EVENING FOR WHITE PINE COUNTY. RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR NORTHERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY... WHITE PINE COUNTY. && 99/91/91/99/91
Hazardous weather outlook, Jun 29, 4:14 PM PDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 414 PM PDT WED JUN 29 2011 NVZ013-033-300300- NORTHERN NYE COUNTY-EXTREME EASTERN ELKO COUNTY- 414 PM PDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG WINDS WILL CONTINUE AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE AREA. SOUTH TO SOUTHWESTERLY WINDS 25 TO 35 MPH WITH GUSTS 0F 45 TO 50 MPH ARE OCCURING. A WIND ADVISORY HAS BEEN ISSUED UNTIL 8PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NICE WEATHER IS EXPECTED THROUGH THE HOLIDAY WEEKEND WITH A WARMING TREND AND PLENTY OF SUNSHINE. NEXT TUESDAY WE WILL SEE AN INCREASE IN MONSOON MOISTURE WHICH WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ035-300300- WHITE PINE COUNTY- 414 PM PDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. VERY STRONG WINDS ARE OCCURING AS A STRONG LOW PRESSURE SYSTEM IS MOVING THROUGH THE AREA. SOUTH TO SOUTHWESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH ARE OCCURING. A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NICE WEATHER IS EXPECTED THROUGH THE HOLIDAY WEEKEND WITH A WARMING TREND AND PLENTY OF SUNSHINE. NEXT TUESDAY WE WILL SEE AN INCREASE IN MONSOON MOISTURE WHICH WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS TO THE AREA.NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030>032-034-036-037-300300- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 414 PM PDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG LOW PRESSURE SYSTEM ASSOCIATED WITH A COLD FRONT IS MOVING THROUGH THE AREA THIS IS PRODUCING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN NEVADA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. NICE WEATHER IS EXPECTED THROUGH THE HOLIDAY WEEKEND WITH A WARMING TREND AND PLENTY OF SUNSHINE. NEXT TUESDAY WE WILL SEE AN INCREASE IN MONSOON MOISTURE WHICH WILL BRING ISOLATED SHOWERS AND THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
In the hours before
Special weather statement, Jun 29, 3:03 PM PDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 303 PM PDT WED JUN 29 2011 NVZ036-292245- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV- 303 PM PDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LANDER COUNTY UNTIL 345 PM PDT... AT 259 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF BATTLE MOUNTAIN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BATTLE MOUNTAIN... ARGENTA... INTERSTATE 80 NEAR BATTLE MOUNTAIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4080 11686 4064 11661 4042 11689 4057 11706 TIME...MOT...LOC 2203Z 219DEG 20KT 4055 11692 TURNER
Special weather statement, Jun 29, 3:16 PM PDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 316 PM PDT WED JUN 29 2011 NVZ032-036-292300- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV- 316 PM PDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND WESTERN ELKO COUNTIES UNTIL 400 PM PDT... AT 313 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF EMIGRANT PASS...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... EMIGRANT PASS... PALISADE... INTERSTATE 80 NEAR EMIGRANT PASS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4077 11638 4070 11608 4045 11623 4052 11644 TIME...MOT...LOC 2215Z 200DEG 9KT 4053 11631 TURNER
Special weather statement, Jun 29, 5:45 PM PDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 545 PM PDT WED JUN 29 2011 NVZ032-034-300130- RUBY MOUNTAINS/EAST HUMBOLDT RANGE NV-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY NV- 545 PM PDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 630 PM PDT... AT 540 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR SPRING CREEK...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. SPOTTERS REPORTED PEA-SIZED HAIL AT SPRING CREEK AT 540 PM. * LOCATIONS IMPACTED INCLUDE... SPRING CREEK... LAMOILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4082 11563 4079 11541 4066 11550 4070 11566 TIME...MOT...LOC 0044Z 201DEG 15KT 4074 11556 TURNER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:45 PM PDT | Special Weather Statement | LKN | Elko | 45 min |
| Jun 29, 7:06 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 24 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.